MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect tsh for one patient that was not reported out of the laboratory.The following results were provided (reference range tsh 0.35-4.94 uiu/ml): sid: (b)(6) 2024, initial tsh result= 7.02 uiu/ml; (b)(6) 2024, repeat tsh result= 3.52 uiu/ml there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the architect tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 64464ud00.A device history record review did not identify any nonconformances or deviations associated with the lot number 64464ud00 and complaint issue.The overall performance of architect tsh was reviewed using field data from customers worldwide.The median population result for the complaint lot(s) are within established limits, indicating that the lot(s) are performing acceptably in the field.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot number 64464ud00 was identified.
 
Event or Problem Description
The customer observed a falsely elevated architect tsh for one patient that was not reported out of the laboratory.The following results were provided (reference range tsh 0.35-4.94 uiu/ml): sid (b)(6) , (b)(6) 2024, initial tsh result= 7.02 uiu/ml; (b)(6) 2024, repeat tsh result= 3.52 uiu/ml.There was no impact to patient management reported.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21170359
Report Number3005094123-2025-00020
Device Sequence Number9468243
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public(01)00380740014230(17)251211(10)64464UD00
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Catalogue Number07K62-25
Device Lot Number64464UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1SR INTEG REFRB-ME, 01L87-84, I1SR51899; ARC I1SR INTEG REFRB-ME, 01L87-84, I1SR51899
Patient SexUnknown